Authors: Stevanović, Dragan 
Title: Counterexamples to conjectures on graphs with the greatest edge-szeged index
Journal: Match
Volume: 64
Issue: 3
First page: 603
Last page: 606
Issue Date: 1-Dec-2010
Rank: M21a
ISSN: 0340-6253
Abstract: 
Recently, it was conjectured by Gutman and Ashrafi that the complete graph Kn has the greatest edge-Szeged index among simple graphs with n vertices. This conjecture turned out to be false, but led Vukič ević to conjecture the coefficient 1/15552 of n6 for the approximate value of the greatest edge-Szeged index. We provide counterexamples to this conjecture.
Publisher: Faculty of Sciences, University of Kragujevac
Project: Serbian Ministry of Science and Environmental Protection, research grant 144015G
Slovenian Agency for Research, program P1-0285

Show full item record

SCOPUSTM   
Citations

3
checked on May 24, 2024

Page view(s)

36
checked on May 9, 2024

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.